# SDR AALA201805010002

- Difficulty date: April 28, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 68,255 hours, 8,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC02PA03R
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN AISLE EMERGENCY LIGHTS FROM SEAT 13DEGH TO 22DEGH ARE INOPERATIVE. FOUND EMERGENCY LIGHTS FLOOR PROXIMITY CONNECTOR J1 AND J2 NOT PROPERLY SEATED. RESEATED CONNECTORS IAW AMM 33-51-00-710-801.
